# SDR SWAA2024121257098

- Difficulty date: November 5, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 65,788 hours, 39,238 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 8 INTERNAL AREA FUEL TANK LOC. BTW RIB 19 AND RIB 20 UPPER SKIN LOWER SURFACE AFT AREA AT LT WING 2024-687464<[01] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE: 23-JAN-25;[02] PERFORMED REPAIR CATEGORY A ON STRINGER 8 INTERNAL AREA FUEL TANK LOC. BTW RIB 19 AND RIB 20 UPPER SKIN LOWER SURFACE AFT AREA AT LT WING IAW 24-157-03153. SEE INDIVIDUAL SIGN OFFS BELOW;[03] RII ITEM  PERFORMED REPAIR CATEGORY A ON STRINGER 8 INTERNAL AREA FUEL TANK LOC. BTW RIB 19 AND RIB 20 UPPER SKIN LOWER SURFACE AFT AREA AT LT WING IAW 24-157-03153. SEE INDIVIDUAL SIGN OFFS BELOW
